联系我们
Isaac Scientific Publishing
Advances in Computational and Applied Sciences
Dr. Mohammadreza Safi,  Semnan University, Iran
Faculty of Mathematics, Statistics and Computer Science
Semnan University, Semnan,
Iran.
Research Interests
• Multi Objective Programming, Transportation Programming and Fractional Programming in Certain and Uncertain (Stochastic, Fuzzy and Interval) Cases, Semi-Definite Programming
Selected Publication List
• M.R. Safi, H.R. Maleki and E. Zaeimazad, "A Note On the Zimmermann Method for Solving Fuzzy Linear Programming", Iranian Journal of Fuzzy Systems, Vol. 4, No. 2, (2007) pp. 31-45.
• M.R. Safi, H.R. Maleki, E. Zaeimazad, "A Geometric Approach for Solving Fuzzy Linear Programming”, Fuzzy Optimization and Decision Making, (2007), 6, pp. 315-336.
• M.R. Safi, H. Zare Marzooni, "Diagnosis and Resolution of Infeasibility in the Constraint Method for Solving Multi Objective Linear Programming Problems", American Journal of Operations Research, (2011), 1, pp. 185-189.
• M. Eshaghi Gordji, A. Divandari, M. R. Safi and Y. J. Cho, "On Reformations of 2–Hilbert Spaces", The Australian Journal of Mathematical Analysis and Applications. (2013), Volume 10, Issue 1, Article 8, pp. 1-11.
• M.R. Safi, A. Razmjoo, "Solving Fixed Charge Transportation Problem with Interval Parameters", Applied Mathematical Modeling, Volume 37, Issues 18-19, (2013), pp. 8341-8347.
• M.R. Safi, M. Mansoori, M.A. Paripour, "A Note on "A New Method for Solving Interval and Fuzzy Equations: Linear Case."", Information Science, Volume 279, (2014), pp. 906–907.
• Z. Arjmandzadeh, M.R. Safi, A. Nazemi, " A New Neural Network Model for Solving Random Interval Linear Programming Problems", Neural Networks, 89 (2017), pp. 11-18.
• Z. Arjmandzadeh, M.R. Safi, "A Goal Programming Approach for Solving Random Interval Linear Programming Problem", Turkish Journal of Mathematics, (2016), DOI: 10.3906/mat-1509-65.
• Z. Arjmandzadeh, M.R. Safi "A Generalization of Variance Model for Solving Random Interval Linear Programming Problems", International Journal of Systems Science: Operations Logistics, (2016), pp. 1-9.
• M.R. Safi, S.M. Ghasemi, "Uncertainty in Linear Fractional Transportation Problem", International Journal of Nonlinear Analysis and Applications, Published Online (#IJNAA-1512-1232 (R2)).
• M.R. Safi, S.M. Ghasemi, "Linear Fractional Programming Problem in Uncertain Environments", Journal of Mathematical Analysis, Volume 8 Issue 2 (2017), 23-33.
• Z. Arjmandzadeh, M.R. Safi, A. Nazemi, "Solving multi-objective random interval programming problems by a high performance neural network model", Neural Processing Letters, (revised and pending).
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.